# SDR DL76G081351

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 74,371 hours, 15,675 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT CTR FUEL BOOST PUMP INOP.  FOUND C/B F15 ON P6 PANEL OUT.  NO HIST AND CREW REPORTS IT COULD HAVE BEEN BUMPED W/CREW FLT BAG.  OPS CKG GOOD OF PUMP AFTER C/B CLOSED.
